Yes it is common. Your system gotta adapt to the increased dose.
I do believe the increased tiredness and anxiety will eventually go away in a matter of one week or two. Otherwise it would suggest that the lower dose was more adequate for you or that you need to try a new drug.
Yeah this is the first time I have ever switched SSRI's. I was on and off Paxil for the better part of 8 years. I hope all I am experiencing is due to the increased dose. I just don't remember Paxil doing that when I went up a dose in it. Of course all these meds are different though. Hopefully Lexapro at 20mgs will work. It seems to be very successful for a lot of people.
Lexapro did that to me as well. If it doesn't go away, it might just not be your med -- it wasn't mine. I was also on Paxil a long time but I never changed dosages, but my experience with Lexapro mimics yours. It really did a number on me when they went up to 30mg. So just give it some time, and if it doesn't work out, it just isn't your med.
So how long do I give it? My anxiety isn't horrible. My symptoms are more lethargic, nautious & somewhat just over down a bit/depressed basically because I don't feel 100%. Just ready to feel back to my old self. Over the last 7-8 weeks I have stopped paxil, added Lexapro (upping dosage 3 times) tried to come down on Clonazapam, went back on Clonazapam... Maybe I just need to stabilize everything for several weeks and give my brain some time to soak everything in at this dose. I don't want to give up on Lexapro. I have heard so many good things about it and I don't want to go through the pain/withdrawal of having to switch to another med. I go back to my doc on Monday so I'll just tell her what I am experiencing at that point and go from there. Any advice on stabilizing or other techniques that would help would be greatly appreciated.